# SDR NOCA06111

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON NR 2 ENGINE THRUST REVERSER LATCH AREA.  AS PER SRM 54-52-90/101 SHEETS 3 AND 5 FIGURE 3, STA 188.42 HAS A DAMAGED FITTING.  WIDTH  1.75 INCHES, WITH DAMAGED AREA AT .125 WHICH IS LESS THAN 10 PERCENT AS PER SRM DETAIL V AND DEPTH .125 WHICH IS AT 50 PERCENT OF THICKNESS AND IS OUT OF TOLERANCE AS PER SRM SECTION A-A OF DETAIL V.  10 PERCENT OF FLANGE WIDTH IS OK, FLANGE THICKNESS IS OUT OF TOLERANCE.  REPLACED FAN COWL BEAM AS PER SRM 54-52-90 AND DRAWING 311U2510.
